In recent days there was practiced a general health test for all workers In my office and they told me that my heart seems to be bad and my cholesterol levels are high. Should I be concerned about it or not ? I am 25 years old
You should be. High cholesterol level (LDL) is a precursor to plaque formation in your arteries causing all kinds of problems like heart attacks or strokes. Odds are against you since you are very young. But then again, knowing this at early age may hopefully change your habits and therefore curb the effects. If you smoke, STOP! Eat healthier. Not to say avoid red meat and turn vegetarian. Eat a balanced diet. If you have very high cholesterol levels, go to your doctor. He/she may prescribe statins for you to help lower your cholesterol. Exercise. Now is a good day to start.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have had heart palpitations pretty much all my life. They come and go, sometimes I won t have one for months and then I ll have several over the course of a week... lately I seem to have more than usual and they are always in the evening. Should I be concerned?
Hello, I am a sixteen-year-old young man that just woke up from a terrible dream. I dreamt I had some sort of heart attack . It felt almost like my heart would explode in the dream, but I woke up and there was no pain at all. There has been a lot of stress daily in my life, ( overweight as well) and sometimes my heart palpitates because of this... so I guess my question is: Was the pain real, and should I be concerned? Thank you, Greenwood
i get intermittent heart palps with heart racing that can last for hours i don,t know if it is related to blood sugar, stress, hormones or real heart disease it is scary i am a 47 y.o. female with elev a1c, lots of stress, elev cholest but normal periods so far. how concerned should i be?
sir,i am taking novelon from last 3 month under the advice of doctor.during test doctor found that estradiol hormone is maximum but sir from yesterday i have pain in right side of lower abdomen.in septembr cycle i am going to have ivf.i am in great tension please help me sir
My husband has been on Lipitor and Avalide to control his cholesterol and blood pressure. We have been trying to conceive for three years. His sperm analysis last year was pretty bad, with low counts and poor morphology. I keep hearing that it could be his medications that are causing the problem, but I can't find any information online. His physician refuses to consider the possibility. Can the problem lie with his blood pressure and/or cholesterol medicine? If so, are they any safe medicine that he can take while we are trying to conceive?
My wife was take Vytorin 10/20 mg for here cholesterol for 3 years and it has not helped very much. She seen the doctor again and was given NIACIN SR (NIASPAN) 500 mg. My wife is worried about the increase in mg from 10/20 - 500. Is there a serious health concern about the increase?
Hi. I am 38 years old. I made 10 IVF failed attempts. Last one was 75 days ago and I have a very light period 10 days after the pregnancy test then I dont have period. I test estradiol and progestrone after 42 days of the last period and estradiol was 89 while progestrone was 0.1. My Doctor presceibed me progyluton after 55 days of the last period. My question : does this mean that i am in premature monopose? and is progyluton useful in my case and does it have a side effects? Thanks a lot
Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...
I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...